# SDR REXA2025100200898

- Difficulty date: September 28, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 43,968 hours, 34,376 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 6007302
- Condition: Inoperative
- Location: Anti Skid
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT WARNING MESSAGE POSTED ON ARRIVAL AT 7,000! COMPLETED EMERGENCY CHECKLIST AND QRH PROCEDURE. RH OB BRAKE TEMP SENSOR WAS RED AND 00,  DEFERRING BRAKE TEMP SENSOR IAW 32-46-1D MM02 UPDATED, PLACARD INSTALLED. ALL MAINTENANCE PROCEDURE COMPLIED WITH. MOC NOTIFIED #109594.  COMPLIED WITH TREND 27110 STEP 5. R & R ANTI-SKID CONTROL UNIT IAW AMM 32-44-06. OPS CHECK GOOD. PLACARD REMOVED, MM02 UPDATED,
